Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on $ z$-closed projections


Author: N. Noble
Journal: Proc. Amer. Math. Soc. 23 (1969), 73-76
MSC: Primary 54.60
MathSciNet review: 0246271
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0246271-9
Article copyright: © Copyright 1969 American Mathematical Society